# SDR SIMA200310608

- Difficulty date: April 16, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: YB203A
- Part serial: MX61984
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CREW REPORTED LOSING HYD SYSTEM 1 AND HAD PROBLEM GETTING GEAR DOWN AND LOCKED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY. AIRCRAFT WAS TOWED TO THE GATE FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 HYDRAULIC PUMP IAW EMB MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
